Couldn't find what you looking for?

TRY OUR SEARCH!

I have been taking Effexor for months. I ask you to please read all of this before making any decisions; plus you need to see how serious this really is as a drug. I started on a low dose Prozac because I have suffered from severe migraines from childhood. I'm talking going to the hospital type migraines. So I've taken Prozac for 4 years. Then came Menopause. Well, was talking to my doctor and mentioned that I had had a few (4) cases of anxiety that I have never had before. Then enter the Effexor. Before I knew it I was on 225mg of it. Then came my husband's midlife crisis and he was laid off from his job. He was depressed and he has the same doctor that put him on Effexor also. Only a 75mg tablet. We have been together since 7th grade and very much in love and happy and married 26 years. 6 months after I started Effexor and 2 months after he started we hated each other and he walked out to live somewhere else wanting a divorce. Day after he walked out I threw his clothes all over the yard and his family pictures from long ago out in mud. Things we would of never done. We have since talked and found out that we each said things we never remembered saying. This drug had taken over us to where we didn't know what we were doing or saying. Since moving out he has gone cold turkey from the Effexor and is back to the same old man I fell in love with. I decided to go cold turkey and he says I'm back to the women he loved. I see things like I've never seen them before. We are gonna work things out since we have realized that it was the Effexor that altered us. Beware!!! of the withdrawals though. He hasn't had too many because he was on for a short time. I on the other hand had the Prozac for 3 and the Effexor for almost 1. Diarraha (I mean severe) vomiting, headache, flu like symptoms, loss of appitiete. Everything I touch shocks me, dizziness, vision problems, dry mouth,and who knows what else. It's only been a week for me. Good Luck to all. I can tell you one thing. I WILL NEVER TOUCH ANOTHER ANTIDEPRESSANT!!!!

Loading...

I have had a terrible experience with effexor too! I posted this elsewhere before:

I am so sorry you are feeling this way! I have been completely off Effexor for a week and a half now, and the first 8 days were HORRIBLE. I am still getting dizzy but the zaps have been gone since day 7. I am currently a 4th year medical student, so I was very trusting in taking the advice of a psychiatrist, but now I truly think these drugs can do a great amount of harm. This is not to say they do not benefit some, but my experience (any many others!) has been nothing short of hellish!

I was on Effexor for 6 months. Before I took this evil thing, I was fit and very busy....I had frequent anxiety and panic, and had not been successful on Wellbutrin. I was TOLD I must be depressed too, although I knew deep down I was only depressed because I was anxious all the time! I went from being a fitness model to a couch potato who gained 25lbs in 2 months! Not only this, but I was experiencing urges to cut myself during the first month of the pill (I never did). When I tried to workout, I would lose my breath and turn bright red. It progressed so far that on four occasions I experienced 1-2hrs of tachycardia where my heart beat out of control despite lying in bed and taking sedatives. I went from being the healthiest person I knew to being a patient worked up for heart problems! In addition, I discovered that my blood pressure had become borderline hypertensive! I also experienced such severe constipation that I had to use enemas to go at all, and had a belly so swollen it looked like I was 8 months pregnant. Finally, after 6 months of being MORE DEPRESSED than ever in my life, unable to fit any clothes, workout, poop, desire sex, or have any sort of a life, my doctor FINALLY decided maybe it actually was the drug causing these problems.

Just to let you all know, it CAN be done to get off of this pills. I am feeling like a new person already after only a week and a half. I still need to take Dramamine at times, or a small dose of Klonipin for anxiety, but overall my mood has been so much BETTER after getting the drug out of my system. My boyfriend says I am a new person again! To any of you who are considering quitting, but have read the terrible reports of withdrawal, you can do it, trust me! If I can help just one person get off of this drug (and they feel ready to do so!) I will be very happy. There are many natural alternatives and over the counter medications that can help ease the experience and help you lead a better life off of the pills!

These forums are so important, at my worst last week I was lying in bed being zapped and dizzy, but hearing other peoples experiences kept me going!
Reply

Loading...

Yaaaaaaaaaaaaaaaay, Finally a good report of someone getting free from this drug that SHOULD be banned for the harm it's done more than the good. Thank you for the good news. There is hope
Reply

Loading...

Help î live in mèlbourne been off it for two days tapered from being on 75 mg to 37.5 for a week feel very dizzy horrible sweating can't sleep can you sugest any help
Reply

Loading...